# SDR CA041001005

- Difficulty date: September 13, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 55,803 hours
- Engine: Pwa JT8D15A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061131
- Condition: Failed
- Location: Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J

## Discrepancy

(CAN) AFTER TAKE-OFF DURING FLAP RETRACTION, BOTH IB AND OB FLAPS STOPPED BETWEEN FLAP POSITION 5 AND 2.  AIRCRAFT DUMPED FUEL AND RETURNED TO STATION.  RECTIFICATION AFTER SEVERAL SUCCESSFUL ATTEMPTS, FAULT DUPLICATED ON GROUND FAULTING THE IB FLAP POSITION INDICATOR.  POSITION INDICATOR REPLACED, SYSTEM CHECK SERVICEABLE IAW MM27-52-1-11.  SUBSEQUENT RIGGING OF FLAP CONTROLS WAS CARRIED OUT.
